# SDR CA041026007

- Difficulty date: October 25, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 31,733 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Tube
- Part number: 1B11071
- Condition: Cracked
- Location: Seat
- Part time: 32,256 hours, 36,247 cycles
- Component: Seat
- Component part number: 11081AA
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BOTH WELDED TUBE ASSY P/N 1B1107-1 OFF THE PILOT'S SEAT ASSY FOUND CRACKED DURING AN INSPECTION OF THE SEAT IN THE SEAT SHOP DURING A SHOP VISIT WHILE THE AIRCRAFT WAS UNDERGOING A HEAVY MAINTENANCE CHECK.
